# SDR HEEA116157

- Difficulty date: June 27, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N767P
- Make and model: Skrsky S76C
- Aircraft serial: 760599
- Aircraft time: 1,812 hours
- Engine: Tmeca ARRIEL2S1
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 7655200904044
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RAISED GEAR.  ALL (3) GREEN LIGHTS AND RED LIGHTS WENT OUT.  RT MAIN GREEN LIGHT THEN CAME ON.  LOWERED GEAR.  RETURNED TO BASE.  MAINTENANCE REPLACED RT MAIN PROXIMITY SWITCH HARNESS.
